On a generalization of the Maillet determinant II

Volume 99 / 2001

Shigeru Kanemitsu, Takako Kuzumaki Acta Arithmetica 99 (2001), 343-361 MSC: 11R42, 11C99. DOI: 10.4064/aa99-4-4

Authors

  • Shigeru KanemitsuGraduate School of
    Advanced Technology
    University of Kinki
    Iizuka, Fukuoka 820-8555, Japan
    e-mail
  • Takako KuzumakiDepartment of Electrical Engineering
    Faculty of Engineering
    Gifu University
    Gifu 501-1193, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image